# SDR 08FDEA01514

- Difficulty date: April 23, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 19,409 hours, 10,296 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: A5796552500200
- Part serial: FY1223
- Condition: Eroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FLAP FAIRING 532 BB LEADING EDGE IS ERODED.  REMOVED DAMAGE AND REPAIRED BY APPLYING FIBERGLASS WET LAY UP IAW SRM 57-20-35 & E.A. 6-5720-118496.
